A Consistent Estimator of Structural Distribution

Authors

  • Marijus Radavičius Institute of Applied Mathematics, Vilnius University

DOI:

https://doi.org/10.17713/ajs.v49i4.1135

Abstract

We consider sparse count data models with the sparsity rate ? = N/n = O(1) where N = N (n) is the number of observations and n ? ? is the number of cells. In this case the plug-in estimator of the structural distribution of expected frequencies is inconsistent. If ? = O(n ?? ) for some ? > 0, the nonparametric maximum likelihood estimator, in general, is also inconsistent. Assuming that some auxiliary information on the expected frequencies is available, we construct a consistent estimator of the structural distribution.

Published

2020-04-13

How to Cite

Radavičius, M. (2020). A Consistent Estimator of Structural Distribution. Austrian Journal of Statistics, 49(4), 99-105. https://doi.org/10.17713/ajs.v49i4.1135

Issue

Section

Special Issue CDAM conference